Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Hosseini.Pouryayevali:2016,
  author = {S. Hosseini and M. R. Pouryayevali},
  title = {Equilibria on {L}-retracts in {R}iemannian manifolds},
  journal = {Topol. Methods Nonlinear Anal.},
  fjournal = {Topological Methods in Nonlinear Analysis},
  year = {2016},
  volume = {47},
  number = {2},
  pages = {579--592},
  doi = {10.12775/TMNA.2016.017},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/1.pdf 1}
}